# SDR CHQA201000060

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 18,437 hours, 14,908 cycles
- Engine: Allsn AE3007A
- Engine time: 18,123 hours, 15,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19149
- Condition: Discharged
- Location: Cabin
- Part time: 17,982 hours, 14,766 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY WAS INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 BATTERY IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD.
